# SDR AALA202412294210

- Difficulty date: December 27, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 67,839 hours, 29,041 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THEY GOT A MASTER CAUTION FORWARD ENTRY DOOR LIGHT ON LANDING. FLIGHT CREW RAN QRH AND FLIGHT ATTENDANT SAID THE DOOR HANDLE HAD POPPED UP SLIGHTLY. DOOR HANDLE RESET AND LIGHTS WENT OUT. THE FLIGHT CREW REPORTED THAT THE LANDING WAS SMOOTH. MAINTENANCE FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT, ADJUSTED L1 DOOR GUIDE ARM AND ACCOMPLISHED ADJUSTMENT FOR SOFT UNLATCHING PER TASK CARD 08C83152006.
